MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter entrapment occurred.The target lesion was located in the bile duct.A 8x60x75/ 6f wallstent rp endoprosthesis was advanced for treatment.However, during the procedure, it was noted that the stent could not be detached from a non-bsc guide wire.Both devices were removed from patient's body and the procedure was completed with a different device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned with the inner and stent protruding from the proximal end of the valve body.The hub and inner had been pulled proximally that led to stent protruding from valve body.The stent was removed through the valve body and no issues were noted with the stent.A visual and microscopic examination identified no damage or issues with the stent cups or stent holder of the returned device.The inner was completely removed by investigator.The tip was noted to have detached.The detached tip was retrieved from inside the outer 110mm proximal from the distal end of the outer.The detached tip was retrieved from inside the outer 110mm proximal from the distal end of the outer.A visual and tactile identified blue outer bunching and damage 180mm proximal from the distal end of the outer and extending 35mm proximally.Multiple outer kinks were also observed.A visual and tactile identified accordion damage on the inner 1mm distal of the distal markerband and extended 8mm proximally.The investigator was unable to remove the customer guidewire from the device due to the condition of the returned device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9440552
Report Number2134265-2019-15347
Device Sequence Number2353405
Product Code FGE
UDI-Device Identifier08714729406396
UDI-Public08714729406396
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0023282416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight55